# SDR HEEA954253

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT HOLDING PROGRAMMABLE WAYPOINTS. ENTERED EXTRA WAYPOINTS INTO USER WAYPOINTS.  ENTERED "DIRECT TO" FUNCTION AND PULLED POWER PLUG FROM TEST PANEL.  AFTER TURNING UNIT BACK ON, FOUND UNIT DROPPED ALL USER WAYPOINTS.
